# SDR AALA2019112109031

- Difficulty date: November 18, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 17,103 hours, 8,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: (12WL) MID RIGHT HAND EMERGENCY POWER SUPPLY FAILED TEST. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
